About DJPS    Editorial Board        Secretary of Journal    Events & News         



Diyala Journal for Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala


Admin of Website


Diyala Journal for Pure Science DJPS


P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 3 , July . 2018



On Semi - Pre irresolute Topological Vector Space


Radhi I. M. Ali , Jalal H. Hussein , Suhad K. Hameed


Year: 2018, Volume: 14, Issue: 3


Pages: 184 - 192, DOI: http://dx.doi.org/10.24237/djps.1403.433C 


Language: English


Download :  




In this work some properties of semi-pre irresolute topological vector space was introduced , also several characterizations of semi-pre Hausdorff are given.  Moreover, we show that the extreme point of convex subset of semi-pre irresolute topological space lies on the boundary.


Keywords: Topological Vector space, Semi-preirresolute Topological Vector Space , Semi-preHausdorff Space , and Extremely points .

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved